Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 24217, 7 pages

Calderón's reproducing formula for Hankel convolution

Department of Mathematics, Banaras Hindu University, Varanasi 221005, India

Received 27 March 2006; Accepted 27 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. S. Pathak and Gireesh Pandey, “Calderón's reproducing formula for Hankel convolution,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 24217, 7 pages, 2006. doi:10.1155/IJMMS/2006/24217